MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HEMOSTAR LONG-TERM HEMODIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 HEMOSTAR LONG-TERM HEMODIALYSIS CATHETER
Model Number 5834230
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.(expiry date: 09/2019).
 
Event or Problem Description
It was reported that some time post dialysis catheter placement on the right chest wall, the device was allegedly deformed due to compressive stress.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this lot number and the lot met all release criteria.A device history record review is not required.Investigation summary: the sample was not returned for evaluation, two electronic photos were provided for review.The investigation is confirmed for the reported deformation issue as kinked or deformed on both the arterial leg and venous legs in the provided photos.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 09/2019), g3, h6 (method).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that some time post dialysis catheter placement on the right chest wall, the rubber tubings on the external ports was allegedly deformed due to compressive stress.There was no reported patient injury.

Brand Name
HEMOSTAR LONG-TERM HEMODIALYSIS CATHETER
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11882932
Report Number3006260740-2021-02033
Device Sequence Number19683172
Product Code MSD
UDI-Device Identifier00801741013447
UDI-Public(01)00801741013447
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5834230
Device Catalogue Number5834230
Device Lot NumberREBZ1023
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/30/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;